# SDR AALA201607229007

- Difficulty date: July 14, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 22,452 hours, 8,752 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383604
- Part serial: 09CH2105
- Condition: Corroded
- Location: Lt Mlg
- Part time: 22,452 hours, 8,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG UPPER TORQUE LINK PIN CORRODED.  REPLACED THE LT MLG UPPER TORQUE LINK PIN IAW AMM 32-11-27-400-001-A.
